# SDR WRNA200500025

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,388 hours, 20,672 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Sparks
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ENGINEER SEAT HAD SPARKS COMING OUT OF ELECT CONNECTOR ON RIGHT SIDE OF SEAT, THEN C/B POPPED.  FOUND WIRES FUSED TOGETHER AT SEAT CANNON PLUG.  SEAT DEACTIVATED AND PLACED ON MEL 25-11-01.
